# SDR 08FDEA01044

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Llt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING;  FOUND 2 DENTS ON THE INBD AILERON LOWER SURFACE SKIN IN THE FWD   OUTBD EDGE AREA.  CHECKED DENT,  FOUND TO BE OUT OF LIMITS IAW SRM 51-80-01  VOL II AT STA XIA 350.  FABRICATED IAW SRM 57-10-00 FIG 85 VOL I.   ALODINED & PRIMED IAW SRM 51-21-01 PGS 21-24 VOL II. INSTALLED IAW SRM 51-21-01 VOL II.
